# SDR SWAA2022042086603

- Difficulty date: March 22, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD HAS CORROSION BS 767+3 RBL21 WL 156 / [01] EVALUATED CORROSION ON SHIELD BS 767+3 RBL 21 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED AFT CARGO BAY; SHIELD BS767 TO 793 RBL21 WL156; PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED; AND DEBURRED NEW ACB SHIELD BS 767 TO BS 793; RBL 21; WL 156 IAW SRM N51-40-05-0G-0; DWG#146A0081. OK TO INSTALL;[05] SRM 51-40-05-0G-0;[06] VERIFIED DRILL UP OF SHIELD PER SRM 51-40-05 AND DWG 146A0081; OK TO INSTALL.;[07] BEGAN INSTALLING NEW ACB SHIELD BS 767 TO BS 793; RBL 21; WL 156 IAW SRM 51-40-02-0G-0; DWG#146A0081.;[08] INSTALLED NEW ACB SHIELD BS 767 TO BS 793; RBL 21; WL 156 IAW SRM 51-40-02-0G-0; DWG#146A0081.;[09] VERIFIED CORRECTIVE ACTION 8.
